Hi rambleon40, I was just reading a recent post that you wrote regarding post interferon symdrome and your comment about inflammation. Have you ever heard of PANDAS or PANS? I wonder if there is any correlation between some peoples' long term side effects following interferon and the breakdown of the immune system similar to what people with PANDAS/PANS are experiencing?
week five of tx with triple tx, with incivek,ribaviran, and pegasys(alpha interferon), tested and not even one sign of the hep c virus.. the sx of tx are the worst, make me sicker then ever before, but I just might beat this...
I want to apologize. After I treated the1st time and then relapsed I had many sx's lasting for 18 months. I was bitter, going through the long tx for nothing and then to suffer afterwards. This time I am so much better after txing, I guess I forgot
I am very sorry
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.